# SDR AALA20040694

- Difficulty date: June 23, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLAP TRACK NUMBER ONE LIFT GOUGED INSIDE AFT ATTACH POINT BARREL NUT HOLE.  AREA OF DISCREPANCY IS ONE INCH BY ONE INCH AND LOCATED AT STATION 3300.  REPAIRED PER ESO 30595 REPAIR NUMBER 40 572000 3473 DATED JUNE 22, 2004.
